Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linear sums of certain analytic functions

Authors: Ram Singh and Surinder Paul
Journal: Proc. Amer. Math. Soc. 99 (1987), 719-725
MSC: Primary 30C45
MathSciNet review: 877046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ belong to a certain subclass of the class of functions which are regular in the unit disc $ E = \{ z:\vert z\vert < 1\} $. Suppose that $ \phi = \phi (f,f',f'')$ and $ \psi = \psi (f,f',f'')$ are regular in $ E$ with $ \operatorname{Re} \phi > 0$ in $ E$ and $ \operatorname{Re} \psi \ngtr 0$ in the whole of $ E$. In this paper we consider the following two new types of problems: (i) To find the ranges of the real numbers $ \lambda $ and $ \mu $ such that $ \operatorname{Re} (\lambda \phi + \mu \psi ) > 0$ in $ E$. (ii) To determine the largest number $ \rho ,0 < \rho < 1$, such that $ \operatorname{Re} (\phi + \psi ) > 0$ in $ \vert z\vert < \rho $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45

Additional Information

PII: S 0002-9939(1987)0877046-6
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia